# SDR QXEA2017101600626

- Difficulty date: October 14, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 25,925 hours, 27,377 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Faulted
- Location: Nr 1 Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING A DAILY SYSTEMS CHECK,  THE NR 1 PROPELLER AUTOFEATHER TEST SELF ABORTED THREE TIMES.  REMOVED FROM SERVICE.  COMPLIED WITH AN OPS TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM SYSTEM IAW MM 61-20-00-710-810, TR 61-156. OPS CHECKED GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
